Orthogonal polynomial sets with finite codimensions - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Physique Year : 2004

Orthogonal polynomial sets with finite codimensions

(1) , (1) , (2)
1
2

Abstract

We define sets of orthogonal polynomials which lack one or several degrees, because of a finite number of constraints. In particular, we are interested in a generalization of Hermite polynomials, governed by a constraint of zero average. These are of interest, for example, for the study of the Hohenberg–Kohn functional. In particular, they allow the calculation of potential perturbations which generate strictly proportional density perturbations
Nous définissons des ensembles des polynômes orthogonaux sous des contraintes diverses. C’est notamment les cas d’une généralisation de polynômes d’Hermite, contraintes par une moyenne de zéro, pour la fonctionnelle de Hohenberg–Kohn. Ils permettent le calcul des perturbations de potentiel qui engendrent strictement la même forme pour les perturbations de densité
Fichier principal
Vignette du fichier
Gir1.pdf (134.87 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

cea-02904716 , version 1 (09-11-2020)

Identifiers

Cite

Bertrand G. Giraud, M.L. Mehta, A. Weiguny. Orthogonal polynomial sets with finite codimensions. Comptes Rendus. Physique, 2004, 5 (7), pp.781-787. ⟨10.1016/j.crhy.2004.09.017⟩. ⟨cea-02904716⟩
45 View
59 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More